# SDR REXA2017070100755

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 26,740 hours, 24,416 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF, THE LANDING GEAR TOOK ABOUT 15 SECONDS MORE THAN NORMAL TO INDICATE 3 UP ICONS ON ED1.  COULD HEAR THE NOSE WHEEL SPINNING.  TAPPED ON THE BRAKES THEN THE GEAR WARNING STOPPED AND THE 3 UP WHITE ICONS WERE ALL INDICATING.  ACFT PUT ON JACKS FOR TROUBLESHOOTING. DISCREPENCY VERIFIED. REMOVED & REPLACED RUNAROUND BYPASS VALVE IAW AMM 32-32-20 NO FIX. REMOVED & REPLACED THE NR 3 HYD RESERVOIR IAW AMM 29-12-30.  ALL OPS & LEAK CHECKED GOOD. GEAR RETRACT TIMES WITHIN LIMITS IAW AMM 32-30-00-720-801.
